# SDR HALA2020021000920

- Difficulty date: January 29, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 4,415 hours, 866 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUP - ECAM: ENG. 2 FIRE LOOP A FAULT ON CLIMB. // REPLACED FIRE LOOP A DETECTOR PER AMM 26-12-16, FUNCTIONAL CHECK OK. OK FOR SERVICE.
